Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
J Korean Neurol Assoc. 2002 Sep;20(5):548-550. Korean. Case Report.
Lee L , Kwon OY , Lee KS , Kang HY , Park KJ , Choi NC , Lim BH .
Department of Neurology, Gyeongsang National University College of Medicine, Korea. oykwon@nongae.gsnu.ac.kr
Gyeongsang Institute of Health Science, Gyeongsang National University, Korea.
Abstract

Purple glove syndrome is a complication of the intravenous infusion of phenytoin. It is characterized by progressive distal edema, discoloration and pain. The mechanism of purple glove syndrome is poorly understood, but the chemical properties of intravenous phenytoin and the extravasation of that are possible causes. We present a woman with purple glove syndrome, whose symptoms were subsided gradually with conservative management.

Copyright © 2019. Korean Association of Medical Journal Editors.